File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Lie symmetry analysis and some new exact solutions of the Wu-Zhang equation

TitleLie symmetry analysis and some new exact solutions of the Wu-Zhang equation
Authors
Issue Date2004
PublisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/
Citation
Journal Of Mathematical Physics, 2004, v. 45 n. 1, p. 448-460 How to Cite?
AbstractThe Lie symmetry analysis and the basic similarity reductions are performed for the Wu-Zhang equation, a 2 + 1 dimensional nonlinear dispersive wave equation. Some new exact solutions generated from the similarity transformation are provided. They demonstrate some new three-dimensional features of a single solitary wave and two interacting solitary waves. © 2004 American Institute of Physics.
Persistent Identifierhttp://hdl.handle.net/10722/177718
ISSN
2015 Impact Factor: 1.234
2015 SCImago Journal Rankings: 0.767
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorJi, Xen_US
dc.contributor.authorChen, Cen_US
dc.contributor.authorZhang, JEen_US
dc.contributor.authorLi, Yen_US
dc.date.accessioned2012-12-19T09:39:40Z-
dc.date.available2012-12-19T09:39:40Z-
dc.date.issued2004en_US
dc.identifier.citationJournal Of Mathematical Physics, 2004, v. 45 n. 1, p. 448-460en_US
dc.identifier.issn0022-2488en_US
dc.identifier.urihttp://hdl.handle.net/10722/177718-
dc.description.abstractThe Lie symmetry analysis and the basic similarity reductions are performed for the Wu-Zhang equation, a 2 + 1 dimensional nonlinear dispersive wave equation. Some new exact solutions generated from the similarity transformation are provided. They demonstrate some new three-dimensional features of a single solitary wave and two interacting solitary waves. © 2004 American Institute of Physics.en_US
dc.languageengen_US
dc.publisherAmerican Institute of Physics. The Journal's web site is located at http://ojps.aip.org/jmp/en_US
dc.relation.ispartofJournal of Mathematical Physicsen_US
dc.titleLie symmetry analysis and some new exact solutions of the Wu-Zhang equationen_US
dc.typeArticleen_US
dc.identifier.emailZhang, JE: jinzhang@hku.hken_US
dc.identifier.authorityZhang, JE=rp01125en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1063/1.1629779en_US
dc.identifier.scopuseid_2-s2.0-0347931761en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0347931761&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume45en_US
dc.identifier.issue1en_US
dc.identifier.spage448en_US
dc.identifier.epage460en_US
dc.identifier.isiWOS:000187429200027-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridJi, X=7402840194en_US
dc.identifier.scopusauthoridChen, C=15825031300en_US
dc.identifier.scopusauthoridZhang, JE=7601346659en_US
dc.identifier.scopusauthoridLi, Y=14826895200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats